I am currently suffering from a complete lack of libido and erectile dysfunction. This began after a bad experience by taking the drug Ecstasy once. I was unwell for about a week afterwards with dizzy feel and nausea. I am a 27 year old male. I am trying to improve my symptoms. I have been playing squash for 40 minutes twice in a week over the past six months. I am also undertaking weight and resistance training approximately twice a week. I have virtually cut out all alcohol from my diet and usually getting 7.5 to 8.5 hours of sleep in the night. I have also recently started suffering mild tension headaches. ED is a long standing problem for me. The symptoms have got worse to the point where I have virtually no sexual functioning. I believe I may have a problem with my endocrine system, so I could have a second opinion with you. I have attached my test results for your reference. Please help.
1. When was your puberty? Do you find any change in shaving frequency?
2. Are you getting morning erections? Is there any history of testicular surgery?
3. Have you had mumps? When did you last take Ecstasy (MDMA - Methylenedioxy-methamphetamine)?
4. Is there any double vision?
Thank you doctor,
My puberty was very usual and started before my teens. I have not had any changes in shaving frequency. My morning erections are very rare. I did not have any testicular surgery. I never had mumps. Ecstasy was taken around three years ago and I have been suffering with the problems ever since. But, it got worse over the last six months and now with virtually no libido. There is no double vision.
The total testosterone, prolactin, TSH (thyroid-stimulating hormone), FT4 (free thyroxine), LH (luteinizing hormone) and FSH (follicle stimulating hormone) are all normal (attachment removed to protect patient identity). All these tests are indicated for evaluating low libido and erectile dysfunction. However, there are other conditions that can cause these symptoms of such as sleep apnea, diabetes, depression, anxiety, etc. I would like you get evaluated to make sure nothing else is causing these symptoms. You can also consider seeing a urologist for erectile dysfunction. You are following a healthy regimen which is helpful. This does not seem to be an endocrine issue and testosterone replacement is not indicated.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Dr. Bindiya Thakkar
Education:DM ENDOCRINE AND DIABETES,USA, HARVARD UNIVERSITY AND BOSTON UNIVERSITY., MD MEDICINE, USA
Dr.Bindiya Thakkar is a highly skilled and established physician in the field of Diabetology, Endocrinology. She listens to all the patient queries deliberately and is an expert in devising a prope...
It has a large psychological component in a huge number of patients - depression, a common psychiatric condition, is much more commonly seen in diabetic men ... This causes a rise in the pressure within the urethra of the pen Read full
.. more important for you to find the cause of this. High blood sugar levels, lack of essential nutrients in the body, lack of sleep, stress and a bad lifestyle are some of the common causes.
My suggestions are:
1. Read full
I recently went through a deeply distressing breakup, and it has left me emotionally shattered. What steps can I take to heal from this psychological trauma and rebuild my self-esteem and trust in future relationships? Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.